# SDR AALA202501161017

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N302SA
- Make and model: Boeing 737823
- Aircraft serial: 44468
- Aircraft time: 12,220 hours, 4,544 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Open
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND CABIN EMERGENCY LIGHTS BREAKER OPEN DURING PREFLIGHT. RESET CABIN EMERGENCY LIGHTS C1949 CIRCUIT BREAKER. EMERGENCY LIGHTS OPERTIONAL CHECK GOOD. REF MM 33-51-00.
